# SDR REXA2013082301658

- Difficulty date: August 23, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 14,454 hours, 9,234 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Condition: Gouged
- Location: Cargo Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR, FWD LOWER HINGE ARM IS GOUGED ON FWD SIDE.  BLENDED GOUGE ON MID CARGO FWD LOWER HINGE ARM AND IS IN LIMITS IAW REO 690-52-35-101.
